# SDR AALA202204186506

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737
- Aircraft serial: 31258
- Aircraft time: 15,041 hours, 6,126 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Part serial: 184
- Condition: Overheated
- Location: Zone 200 - Fuse
- Part time: 927 hours, 406 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT R2 WINDOW OVERHEAT LIGHT CAME ON. REPLACED WINDOW PER JOB CARD 08L21056002. ACCOMPLISHED SATISFACTORY LEAK AND OPS CHECKS.
